Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child has wheezing, taking Seroflo. Is it harmful?

My son is 8 years old. He has been suffering from wheezing problem since he was 4 months old. Earlier the interval used to be short and now as he is growing we get some relief for a little longer period. But, with the advice of his paediatrician we have started using seroflo 200 mg single puff a day for the last 1 1/2 yrs. Is it harmful for my child and how long we will have to use this steroid based inhaler .
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
GONT GO FOR INHALERS
IN MY EXPERIENCE THE CHILD ALLERGY IS DUE TO MILK
GET BLOOD SERUM TSTED FOR SPECIFIC ANTIBODIES FOR MILK
ALSO CHECK PRECAUTIONALLY FOR WHEAT POTATO DINGER
MEANTIME STOP MILK DIARY PRODUCTS
TAB ALLEGRA 30 MGM BD
TAB MONTAIR 5 MGM BD
SYP ASXORIL 12/2 TSF BD
GIVE THESE
GET TESTS AND GO FOR SLIT WHICH IS ITS PERMANENT TREATMENR
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor